# SDR FDEA200902240686

- Difficulty date: February 24, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53978260200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER COUPLING ON C 65 , P44 CORRODED.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
